Ask an expert
Question

02 Nov 2006

discharge
Good morning, I had a white, ichy & burning discharge 2 weeks ago. I bought over the counter medication(left name at home) but read on instructions not to use without doctor discription and stop use if abdominal pain accurs which I did experience after 2 days and stop. It seems to solve the problem but now I have the same problem, maybe more yelllowish discharge. I made an appointment for the 20th Nov for my yearly check up as my gynae is fully booked this week and next week I will have my periods. I read that I need to eat yoghurt which I do. Is it dangerous not seeing a doctor asap? Any reason to be worried. Please assist.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is fine to wait till the 20th to see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20279 votes
Vote